Translator Disclaimer
December 2012 Reverse mathematics and a Ramsey-type König's Lemma
Stephen Flood
J. Symbolic Logic 77(4): 1272-1280 (December 2012). DOI: 10.2178/jsl.7704120

Abstract

In this paper, we propose a weak regularity principle which is similar to both weak König's lemma and Ramsey's theorem. We begin by studying the computational strength of this principle in the context of reverse mathematics. We then analyze different ways of generalizing this principle.

Citation

Download Citation

Stephen Flood. "Reverse mathematics and a Ramsey-type König's Lemma." J. Symbolic Logic 77 (4) 1272 - 1280, December 2012. https://doi.org/10.2178/jsl.7704120

Information

Published: December 2012
First available in Project Euclid: 15 October 2012

zbMATH: 1259.03022
MathSciNet: MR3051625
Digital Object Identifier: 10.2178/jsl.7704120

Subjects:
Primary: 03F35
Secondary: 03B30

Rights: Copyright © 2012 Association for Symbolic Logic

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.77 • No. 4 • December 2012
Back to Top